# SDR DALA2022091306078

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 31,594 hours, 4,026 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 EXIT LIGHT WILL NOT TURNOFF. CORRECTIVE ACTION: RESET AND OPC C/O SATIS IAW A330 AMM 33-51. (2403626)
